Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Proper holomorphic mappings and the Cowen-Douglas class


Authors: Steven G. Krantz and Norberto Salinas
Journal: Proc. Amer. Math. Soc. 117 (1993), 99-105
MSC: Primary 47B35; Secondary 32H35, 47A13, 47B38
MathSciNet review: 1104397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the relationship between intersection theory for analytic varieties and membership of $ n$-tuples of Toeplitz operators in the Cowen-Douglas class $ {B_m}(\Omega )$. Connections with holomorphic mappings are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 32H35, 47A13, 47B38

Retrieve articles in all journals with MSC: 47B35, 32H35, 47A13, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1104397-5
PII: S 0002-9939(1993)1104397-5
Keywords: Cowen-Douglas class, Toeplitz operator, intersection theory, multiplicity, pseudoregular domain
Article copyright: © Copyright 1993 American Mathematical Society